# SDR IPXA2024120221695

- Difficulty date: November 6, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DOOR LOWER HINGE HAS RUSTY HARDWARE. MB 60-029. CLEANED CREW DOOR LOWER HINGE HARDWARE BY HAND METHOD I.A.W A300-600 SRM 51-74-10, NO MATERIAL LOSS AND TREATED I.A.W EO M-5100-2780.  REVIEWED
